# SDR SWIA200617208

- Difficulty date: August 29, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 9,160 hours, 7,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM AT LBL10 HAS ONE CRACK EXTENDING FROM ALTERNATE GEAR RELEASE PULLEY TOP MOUNT BOLT TO THE NEXT RIVET, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS 601R-53-11-138-1; 3; 5 AND INBD AND OTBD CLIPS P/N 601R31113-57 (2 EA) IAW REO 601R-53-11-138 AND RII53-900-1001.
